Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 166, NWS Kansas City, MO

June 15, 2008Caldwell County, Daviess County, Livingston County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2008, 7:09 PM CDT for Caldwell County, Daviess County, Livingston County, Missouri. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 7:09 PM CDT (00:09 UTC)
Expired
Jun 15, 2008, 7:45 PM CDT
In force
36 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Caldwell County, MO, Daviess County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:17 PM CDTHAIL 23 S Lock Springs, MO
Jun 15, 7:22 PM CDTHAIL 1.25Sampsel, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
607 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 160009
SVREAX
MOC025-061-117-160045-
/O.NEW.KEAX.SV.W.0166.080616T0009Z-080616T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
  CENTRAL LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 745 PM CDT

* AT 707 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF HAMILTON...AND MOVING
  EAST AT 54 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRECKENRIDGE BY 715 PM CDT.
  UTICA BY 725 PM CDT.
  CHILLICOTHE BY 730 PM CDT.
  WHEELING BY 740 PM CDT.

THE TOWNS OF LOCK SPRINGS...MOORESVILLE AND SPRING HILL ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

HAIL UP TO GOLFBALL SIZE IN DIAMETER HAS BEEN REPORTED 3 SOUTH OF 
ALTAMONT AT 705 PM WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3989 9339 3968 9339 3972 9405 3991 9404
TIME...MOT...LOC 0009Z 273DEG 47KT 3981 9392

$$

MJ
3 follow-up statements
000 
WWUS53 KEAX 160028
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT SUN JUN 15 2008

MOC025-061-160036-
/O.CAN.KEAX.SV.W.0166.000000T0000Z-080616T0045Z/
CALDWELL MO-DAVIESS MO-
726 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS AND
NORTHEASTERN CALDWELL COUNTIES IS CANCELLED...

AT 722 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3989 9339 3969 9339 3968 9340 3971 9377
      3989 9377 3990 9376
TIME...MOT...LOC 0026Z 273DEG 47KT 3980 9365

$$

MOC117-160045-
/O.CON.KEAX.SV.W.0166.000000T0000Z-080616T0045Z/
LIVINGSTON MO-
726 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LIVINGSTON COUNTY UNTIL 745 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 5 MILES NORTHEAST
OF BRECKENRIDGE...OR 9 MILES WEST OF CHILLICOTHE...MOVING EAST AT 54
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
LIVINGSTON COUNTY.

AT 705 PM CDT GOLFBALL SIZE HAIL WAS REPORTED 3 MILES SOUTH OF 
ALTAMONT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3989 9339 3969 9339 3968 9340 3971 9377
      3989 9377 3990 9376
TIME...MOT...LOC 0026Z 273DEG 47KT 3980 9365

$$

MJ
000 
WWUS53 KEAX 160040
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 PM CDT SUN JUN 15 2008

MOC117-160045-
/O.CON.KEAX.SV.W.0166.000000T0000Z-080616T0045Z/
LIVINGSTON MO-
740 PM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LIVINGSTON COUNTY UNTIL 745 PM CDT...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR
CHILLICOTHE...MOVING EAST AT 54 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHEELING BY 745 PM CDT.

AT 722 PM HALF DOLLAR SIZE HAIL FELL IN SAMPSEL.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3986 9339 3968 9339 3970 9360 3986 9353
TIME...MOT...LOC 0040Z 274DEG 47KT 3978 9344

$$

MJ
000 
WWUS53 KEAX 160044
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 PM CDT SUN JUN 15 2008

MOC117-160054-
/O.EXP.KEAX.SV.W.0166.000000T0000Z-080616T0045Z/
LIVINGSTON MO-
744 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIVINGSTON COUNTY WILL
EXPIRE AT 745 PM CDT...

AT 740 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3986 9339 3968 9339 3970 9360 3986 9353
TIME...MOT...LOC 0044Z 274DEG 47KT 3977 9337

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:33 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 15, 6:33 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT SUN JUN 15 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

FOR THE REST OF THE AFTERNOON AND EVENING HOURS...ONGOING LINE OF
STORMS ACROSS THE REGION TODAY WILL CONTINUE TO PUSH SOUTH AND
EAST...EXITING THE FORECAST THIS EVENING. SURFACE OBS SHOW A
MESO-HIGH DEVELOPING IN THE WAKE OF THE STORMS ACROSS NORTHERN
MISSOURI. WITH THE H8 SOUTHWEST JET FEEDING MOISTURE ACROSS THE HIGH
SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE
REDEVELOPING ACROSS THE WESTERN EDGE OF THE HIGH...IN EASTERN
KANSAS...AND MOVE ACROSS THE FORECAST AREA THROUGH THE EARLY EVENING
HOURS. HOWEVER...AS THE EVENING HOURS WARE ON THE H8 JET WILL FOCUS
ITSELF...AND ASSOCIATED THUNDERSTORM ACTIVITY...ACROSS SOUTHEAST
KANSAS INTO SOUTHERN MISSOURI.

OTHERWISE...OVERNIGHT THE WEAK FRONT ACROSS IOWA AND SOUTHEAST
NEBRASKA...BEST DEFINED BY A COMBINATION OF WIND AND DEW
POINTS...WILL SWEEP SOUTH THROUGH NORTHERN MISSOURI. THE COOL DRY
AIR BEHIND THE FRONT WILL KEEP SURFACE WINDS FROM A GENERALLY
NORTHERNLY DIRECTION THROUGH TUESDAY MORNING...HELPING KEEP
TEMPERATURES A LITTLE BELOW SEASONALLY NORMAL VALUES.

GENERAL FLOW ACROSS THE PLAINS WILL BE AN ESTABLISHED NORTHWEST FLOW
THROUGH THE WORK WEEK AND INTO NEXT WEEK. THIS WILL KEEP THE FOCUS
OF THUNDERSTORM ACTIVITY EARLY IN THE WORK WEEK TO OUR SOUTHWEST
WITH THE HELP OF A PERSISTENT WEAK SURFACE HIGH. THIS WILL GIVE
EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI A FEW RAIN FREE
DAYS.

NEXT CHANCE FOR ANY THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE
FORECAST AREA THURSDAY NIGHT. MID RANGE SOLUTION FROM THE GFS AND
ECMWF BOTH KEY ON A SHORTWAVE PROGGED TO CREST THE WEST CONUS RIDGE
DURING THE DAY THURSDAY...MOVING THROUGH THE LOWER MISSOURI RIVER
VALLEY THAT NIGHT. OF COURSE THE CHANCE OF THUNDERSTORM ACTIVITY
COULD SPEED UP OR SLOW DOWN BY 12 HOURS AS TYPICAL TIMING ISSUE WILL
ABOUND WITH ANY FORECAST SHORTWAVES IN THIS PATTERN.

LEFT THE REMAINDER OF THE FORECAST DRY FOR FRIDAY ON THROUGH NEXT
WEEKEND. WHAT SHORTWAVES ARE FORECAST ARE VERY SMALL AND
TRANSIENT...AND WITH THE RIDGE EXPANDING EAST...CONFIDENCE IN THE
MODEL SOLUTIONS AT THIS TEMPORAL RANGE IS MINIMAL. OTHERWISE...
TEMPERATURES NEXT WEEKEND SHOULD RANGE ABOVE NORMAL.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...BROKEN MID LEVEL CLOUDINESS WILL CONTINUE TO FORM
AND SPREAD ACROSS THE TERMINALS THIS EVENING WITH ISOLATED
THUNDERSTORMS PASSING NEARBY THROUGH ABOUT 03Z AT STJ AND 04-05Z AT
MCI/MKC. OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH THE EXCEPTION
THAT SOME MVFR FOG FORMS AT STJ SHORTLY BEFORE SUNRISE.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 15, 1:07 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT SUN JUN 15 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
107 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY MOIST AIRMASS...THAT WAS SPREAD ACROSS THE REGION THIS
MORNING...HAS HELPED FUEL A LINE OF THUNDERSTORMS THAT HAS PUSHED
SOUTH AND EAST ACROSS THE OUTLOOK AREA THUS FAR TODAY. THIS LINE OF
STORMS WILL CONTINUE TO PUSH SOUTH AND EAST THROUGH THE REST OF THE
AFTERNOON HOURS. THERE WILL BE SOME POTENTIAL FOR LARGE HAIL AND
DAMAGING WINDS WITH THE STORMS ALONG THE LEADING EDGE...BUT MOST OF
THE ACTIVITY WILL STAY BELOW SEVERE LIMITS FOR THE REST OF THE DAY.
INTERMITTENT THUNDERSTORM ACTIVITY WILL CONTINUE BEHIND THE INITIAL
LINE OF STORMS...BUT BRIEF HEAVY RAIN WITH OCCASIONAL CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS...ALL BELOW SEVERE LIMITS...ARE ALL THAT
ARE EXPECTED.

PERSONS WITH OUTDOOR PLANS ON FATHERS DAY SHOULD REMAIN ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO QUICKLY MOVE
TO SHELTER IF THREATENING WEATHER APPROACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORM ACTIVITY WILL MOVE BACK INTO THE OUTLOOK
AREA THURSDAY NIGHT. SEVERE WEATHER MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REST OF THE AFTERNOON.

CUTTER

In the hours before

Local storm report, Jun 15, 4:45 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND GST     1 E CLINTON             38.37N 93.75W
06/15/2008  E60.00 MPH       HENRY              MO   TRAINED SPOTTER

            PEA SIZED HAIL ALSO REPORTED

&&

MJ
Local storm report, Jun 15, 5:21 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      3 NW TIGHTWAD           38.34N 93.58W
06/15/2008                   HENRY              MO   LAW ENFORCEMENT

            FLOWING WATER UP TO ONE AND A HALF FEET WAS REPORTED ON

            HIGHWAY C NEAR TIGHTWAD. THE ROAD WAS TEMPORARILY CLOSED.

&&

GAMIS
Special weather statement, Jun 15, 6:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT SUN JUN 15 2008

MOZ013-014-021-022-160015-
CALDWELL-CLINTON-DAVIESS-DE KALB-
647 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CLINTON...NORTHWESTERN
CALDWELL...SOUTHEASTERN DEKALB AND SOUTHWESTERN DAVIESS COUNTIES
UNTIL 715 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSBORN...OR 7 MILES NORTHWEST OF
CAMERON...MOVING EAST SOUTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  CAMERON BY 655 PM CDT.
  HAMILTON AND 7 MILES NORTH OF KINGSTON BY 710 PM CDT.

THE TOWN OF KIDDER IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

MJ
Special weather statement, Jun 15, 6:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT SUN JUN 15 2008

KSZ105-MOZ037-043-160015-
CASS-JACKSON-JOHNSON-
651 PM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR JACKSON...NORTHEASTERN JOHNSON AND
NORTHWESTERN CASS COUNTIES UNTIL 715 PM CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH KANSAS CITY TO
LENEXA...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  RAYTOWN AND GRANDVIEW BY 700 PM CDT.
  BELTON AND LAKE TAPAWINGO BY 705 PM CDT.
  GRAIN VALLEY...RAYMORE...LEES SUMMIT AND LAKE WINNEBAGO BY 710 PM
  CDT.
  LAKE LOTAWANA BY 715 PM CDT.

THE TOWNS OF ROELAND PARK...STANLEY...MAYWOOD...UNITY VILLAGE AND
TARSNEY LAKES ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

MJ
Local storm report, Jun 15, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             4 W KANSAS CITY KS      39.12N 94.80W
06/15/2008  M0.75 INCH       WYANDOTTE          KS   PUBLIC

&&

MAS
Local storm report, Jun 15, 7:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 S ALTAMONT            39.85N 94.09W
06/15/2008  E1.75 INCH       DAVIESS            MO   LAW ENFORCEMENT

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray45 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningEAXPlatte45 min
Jun 15, 8:51 PM CDTSevere Thunderstorm WarningEAXClay, Platte39 min
Jun 15, 9:22 PM CDTSevere Thunderstorm WarningEAXClay38 min
Jun 15, 9:38 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray52 min
Jun 15, 10:18 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline42 min
Jun 15, 11:17 PM CDTRiver Flood WarningEAXJohnson, Pettis17 hr
Jun 16, 2:31 AM CDTAreal Flood WarningEAXHenry10 hr
Jun 16, 5:49 AM CDTRiver Flood WarningEAXCooper21 hr
Jun 16, 12:03 PM CDTFlash Flood WarningEAXHolt7 min
Jun 16, 12:11 PM CDTAreal Flood WarningEAXHolt72 hr
Jun 16, 12:19 PM CDTAreal Flood WarningEAXPlatte21 hr
Jun 16, 4:48 PM CDTRiver Flood WarningEAXCooper, Saline20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.